# SDR EVCA201304230042

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N176AE
- Make and model: Bell 206L-1
- Aircraft serial: 45224
- Aircraft time: 12,419 hours, 24,841 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: 206033210125
- Condition: Cracked
- Location: Main Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK FOUND IN RT SIDE OF BOX BEAM STRUCTURE AT APPROX FS 87.36.
